# SDR DXTA2021062844300

- Difficulty date: June 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20667
- Aircraft time: 5,005 hours, 2,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 760
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: WE STARTED AN APU ON 5MILE FINAL. UPON LANDING AND TURNING OF THE RUNWAY THE COCKPIT AND THE CABIN FILLED WITH WHITE OILY SMOKE FROM AIR VENTS. . WE SHUT THE APU AND IT APEARS FOR THE SMOKE TO STOP INCREASING.  WE QUICKLY TAXIED TO THE FBO AND  DEPLANED PAX WITH NO OTHER ANOMALITIES.  REMOVED AND REPLACE FAILED AIR CYCLE MACHINE. PERFORMED OPS CHECKS AND LEAK CHECKS  NO ISSUES NOTED.  ALL WORK DONE IAW CL350 MM REF. 21-52-13.
